# SDR SWAA2020082510165

- Difficulty date: August 20, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 RH ISLE ILLUMINATION EMERGENCY LIGHT DOES NOT ILLUMINATE / RELAMPED AND PERFORMED GOOD FUNCTIONAL CHECK OF ROW 22 RH ISLE ILLUMINATION EMERGENCY LIGHT PER AMM 33-51-03-960-801 57736U 20AUG20
